# SDR ASOA2013060503756

- Difficulty date: May 11, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 25,576 hours, 23,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOD DAMAGE TO ACFT BELLY.    OPEN.
